# SDR R61A2021012600094

- Difficulty date: January 15, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066350001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT CARGO INTERNAL STRUCTURE CORROSION ON BAGGAGE FLOOR BOARD FR 77 STGR 29L AND STGR 29R.  REPLACED SHEAR CLIPS, IAW SRM 51-41-01 AND SRM 51-41-02.
